MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK; CEMENTLESS HIP STEM
Catalog Number 01.12.23SN
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs manager on (b)(6) 2018 periprosthetic femoral fracture occurred few weeks after cementless total hip arthroplasty in an overweight (b)(6) woman.The fracture was probably caused by a little trauma occurred during the postoperative rehabilitation period of time and a subsequent traumatic event caused its displacement: the normal bone weakening due to intraoperative femoral preparation and the patient weight may have also contributed.In this case, there is no reason to suspect a faulty device.Batch review performed on 16 august 2018.Lot 174078: (b)(4) items manufactured and released on 24 october 2017.Expiration date: 2022-10-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Patient presented with thigh pain a few weeks post procedure, returning to hospital post thr where a fracture was noted.After that, 1 month and half after the primary surgery, the patient fell out of bed and displaced the pre-existing fracture.All implants were able to remain in place, with cables & plates to relocate fracture.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7793262
Report Number3005180920-2018-00608
Device Sequence Number1143350
Product Code JDI
UDI-Device Identifier07630030802638
UDI-Public07630030802638
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2022
Device Catalogue Number01.12.23SN
Device Lot Number174078
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR